MathSciNet Relay Station
MathSciNet bibliographic data
MR1610788 (2000b:57038) 57Q45 (57M25)
Kamada, Seiichi Vanishing of a certain kind of Vassiliev invariants of $2$-knots. Proc. Amer. Math. Soc. 127 (1999), no. 11, 3421–3426.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement